# SDR AALA201601209006

- Difficulty date: December 23, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT WING FUEL ACCESS PANEL 540KB HAS CORRODED COUNTERSINKS.  R & R ACCESS PANEL IAW SRM 51-72-11.
